# SDR 1356813112207

- Difficulty date: November 22, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N6813J
- Make and model: Cessna 402C
- Aircraft serial: 402C0641
- Aircraft time: 15,558 hours
- System (JASC): 2140 · Heating System
- Part: Fitting
- Part number: AN8164D
- Condition: Leaking
- Location: Heater
- Component: Fuel Pump, Stwarner
- Component part number: 721526
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED FUEL SMELL IN COCKPIT DURING HEATER START UP AND SHUT DOWN, WHEN BRINGING AIRCRAFT TO FLEET CENTER AT END OF NIGHT.  MAINTENANCE FOUND PUMP OUTLET FITTING LEAKING.  MAINTENANCE TIGHTENED FUEL PUMP OUTLET FITTING AND AS A PRECAUTIONARY MEASURE REMOVED AND REPLACED HEATER FUEL LINE.  LEAK CHECKED AND OPERATIONALLY CHECKED GOOD.
